| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
11/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer¿s husband reported via phone call that the customer experienced a high blood glucose.Customer¿s high blood glucose value was over 600 mg/dl.Customer was advise to monitor the blood glucose and if after 30 to 45 minutes if it¿s still over 600 mg/dl then call health care professional for suggestion how much manual injection to take.Customer decline troubleshooting for high blood glucose.The device will not return for the analysis.